# SDR ZW0A0112003

- Difficulty date: December 7, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON TOP OF FLOOR BEAM CAP AT STA 1250 FROM LBL 24 TO LBL 43.  REMOVED PART AND REMOVED CORROSION PER SPM 6-80-01.  INSTALLED PART PER SRM 51-30-2.
